# SDR HALA0000240

- Difficulty date: July 26, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Part serial: 48711
- Condition: Failed
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OGG - FLT 112 - SMOKE AND VERY STRONG BURNING SMELL IN CABIN WITH NR 1 LEFT AC PACK ON.  OK TO CONTINUE PER MEL 21-1 DMI NR 13681 TRANSCRIBED TO HAL M443 AND MPCW CAT C.  REMOVED AND REPLACED NR 1 ACM PER MM 21-51-1.  OPS AND LEAK CHECK GOOD.  (M)
